# SDR SWIA200819796

- Difficulty date: June 20, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 13,019 hours, 11,321 cycles
- Engine: Ge CF34*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM AND MACH TRIM CAUTION MESSAGE.  STAB TRIM WOULD NOT ENGAGE.  (FLIGHT NR 2534) REPLACED F/O TRIM DISCONNECT SWITCH IAW AMM 27-41-30.  OPS CHECK GOOD.
